# SDR 20000831SH016

- Difficulty date: July 14, 2000
- Submitted: August 31, 2000
- Operation: General aviation
- Aircraft: N107CT
- Make and model: Diamon DA20-C1
- Aircraft serial: C0107
- Engine: Cont IO240B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Bracket
- Part number: 632072
- Condition: Broken
- Location: Oil Filter Clamp
- Part time: 17 hours
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET BROKEN AT BAND.  CAUSE MAY HAVE BEEN DUE TO MISALIGNMENT WITH  MATING STRAP AT LOCATION A.  (X)
